# SDR AALA201610059006

- Difficulty date: October 4, 2016
- Submitted: October 6, 2016
- Operation: Air carrier
- Aircraft: N921US
- Make and model: Airbus A321-231
- Aircraft serial: 6523
- Aircraft time: 5,313 hours, 2,005 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shrader Valve
- Condition: Leaking
- Location: L2 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L2 DOOR SLIDE PRESSURE INDICATION ON CIDS PANEL SHOWS AMBER LEVEL.   AIRCRAFT WAS GROUNDED.   REPLACED L2 DOOR ASSIST BOTTLE SHRADER VALVE PER AMM 52-10-00.
